MathSciNet Relay Station
MathSciNet bibliographic data
MR2134615 Expansion
Mecklin, Christopher J.; Mundfrom, Daniel J. A Monte Carlo comparison of the type I and type II error rates of tests of multivariate normality. J. Stat. Comput. Simul. 75 (2005), no. 2, 93–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement